MathSciNet Relay Station
MathSciNet bibliographic data
MR1078739 (91k:47042) 47A99 (47A55)
Herrero, Domingo A.; Wang, Zong Yao Compact perturbations of hypercyclic and supercyclic operators. Indiana Univ. Math. J. 39 (1990), no. 3, 819–829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement